Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 168
HTML articles powered by AMS MathViewer

Asymptotic formulae for the eigenvalues of a two-parameter ordinary differential equation of the second order
M. Faierman PDF
Trans. Amer. Math. Soc. 168 (1972), 1-52
One-parameter inverse semigroups
Carl Eberhart and John Selden PDF
Trans. Amer. Math. Soc. 168 (1972), 53-66
Two Hilbert spaces in which polynomials are not dense
D. J. Newman and D. K. Wohlgelernter PDF
Trans. Amer. Math. Soc. 168 (1972), 67-72
Polynomials defined by generating relations
Hari Ballabh Mittal PDF
Trans. Amer. Math. Soc. 168 (1972), 73-84
A representation theorem and approximation operators arising from inequalities involving differential operators
D. Leviatan PDF
Trans. Amer. Math. Soc. 168 (1972), 85-99
Covering relations in the lattice of $T_{1}$-topologies
Roland E. Larson and W. J. Thron PDF
Trans. Amer. Math. Soc. 168 (1972), 101-111
Semigroups satisfying variable identities. II
Mohan S. Putcha and Julian Weissglass PDF
Trans. Amer. Math. Soc. 168 (1972), 113-119
Smooth extensions in infinite dimensional Banach spaces
Peter Renz PDF
Trans. Amer. Math. Soc. 168 (1972), 121-132
A local spectral theory for operators. III. Resolvents, spectral sets and similarity
J. G. Stampfli PDF
Trans. Amer. Math. Soc. 168 (1972), 133-151
The variation of singular cycles in an algebraic family of morphisms
Joel Roberts PDF
Trans. Amer. Math. Soc. 168 (1972), 153-164
Abstract evolution equations and the mixed problem for symmetric hyperbolic systems
Frank J. Massey PDF
Trans. Amer. Math. Soc. 168 (1972), 165-188
Solvable fundamental groups of compact $3$-manifolds
Benny Evans and Louise Moser PDF
Trans. Amer. Math. Soc. 168 (1972), 189-210
The fix-points and factorization of meromorphic functions
Fred Gross and Chung-chun Yang PDF
Trans. Amer. Math. Soc. 168 (1972), 211-219
On residually finite knot groups
E. J. Mayland PDF
Trans. Amer. Math. Soc. 168 (1972), 221-232
Absolute Tauberian constants for Cesàro means
Soraya Sherif PDF
Trans. Amer. Math. Soc. 168 (1972), 233-241
A generalized area theorem for harmonic functions on hermitian hyperbolic space
Robert Byrne Putz PDF
Trans. Amer. Math. Soc. 168 (1972), 243-258
Equivariant bordism and Smith theory. III
R. E. Stong PDF
Trans. Amer. Math. Soc. 168 (1972), 259-263
The asymptotic behavior of a Fourier transform and the localization property for eigenfunction expansions for some partial differential operators
Burton Randol PDF
Trans. Amer. Math. Soc. 168 (1972), 265-271
Some degeneracy theorems for entire functions with values in an algebraic variety
James A. Carlson PDF
Trans. Amer. Math. Soc. 168 (1972), 273-301
The connectedness of the collection of arc cluster sets
Peter Lappan PDF
Trans. Amer. Math. Soc. 168 (1972), 303-310
Bounded continuous functions on a completely regular space
F. Dennis Sentilles PDF
Trans. Amer. Math. Soc. 168 (1972), 311-336
On the H. Lewy extension phenomenon
Ricardo Nirenberg PDF
Trans. Amer. Math. Soc. 168 (1972), 337-356
Knots whose branched cyclic coverings have periodic homology
C. McA. Gordon PDF
Trans. Amer. Math. Soc. 168 (1972), 357-370
Integral decomposition of functionals on $C^{\ast }$-algebras
Herbert Halpern PDF
Trans. Amer. Math. Soc. 168 (1972), 371-385
Classification of all hereditarily indecomposable circularly chainable continua
Lawrence Fearnley PDF
Trans. Amer. Math. Soc. 168 (1972), 387-401
Orbits in a real reductive Lie algebra
L. Preiss Rothschild PDF
Trans. Amer. Math. Soc. 168 (1972), 403-421
Morita theorems for functor categories
D. C. Newell PDF
Trans. Amer. Math. Soc. 168 (1972), 423-433
Locally uniform spaces
James Williams PDF
Trans. Amer. Math. Soc. 168 (1972), 435-469
Nested sequences of local uniform spaces
James Williams PDF
Trans. Amer. Math. Soc. 168 (1972), 471-481
Approximation of strictly singular and strictly cosingular operators using nonstandard analysis
J. W. Brace and R. Royce Kneece PDF
Trans. Amer. Math. Soc. 168 (1972), 483-496
Open mappings of the universal curve onto continuous curves
David C. Wilson PDF
Trans. Amer. Math. Soc. 168 (1972), 497-515
Addendum to: “On a problem of Turán about polynomials with curved majorants”
Q. I. Rahman PDF
Trans. Amer. Math. Soc. 168 (1972), 517-518
Erratum to: “On entropy and generators of measure-preserving transformations”
Wolfgang Krieger PDF
Trans. Amer. Math. Soc. 168 (1972), 519
Erratum to “Improbability of collisions in Newtonian gravitational systems”
Donald Gene Saari PDF
Trans. Amer. Math. Soc. 168 (1972), 521